# SDR HNAA2012021000574

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 58,974 hours, 65,350 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg Wow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT ILLUMINATED IN CRUISE.  FOUND CHAFED WIRE ON 3261-38C22 AT RT MLG DISCONNECT.  REPAIRED WIRE IAW AMM 20-45-08.  CHECKED PROX SENSOR TARGET GAP ON ALL LANDING GEAR.  ADJUSTED AS  REQUIRED. IAW AMM 32-10-11.  PERFORMED GEAR SWINGS. OPS CHECKED GOOD. RETURNED TO SERVICE.
